advertisement
Question
Posted by: Shadow | 2007/06/13

Cilift

My doctor prescribed Cilift 20mg for my depression and anxiety. I've been taking it for the past 4 days, and I've had quite a few of the side effects, but nothing too bad. Last night and today though, I feel so paranoid, and my heart is racing. I feel terrible, and nauseous, and I know that I had these feelings quite a few times already, even before I started with Cilift. My dad seems to think it's all in my mind and it's not the medication. I tend to be a bit weary of medication, so could that be the case, or is it the Cilift? I feel like I'm going crazy...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Shadow
Cilift can give these side-effects - please let your doctor know.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement